# SDR 08FDEA03176

- Difficulty date: July 30, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5370617920000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CROSS SEAT TRACK AT FRAME 29; LBL 30 IS CRACKED.  REMOVED THE CROSS SEAT TRACK AT FRAME 29 IAW A300-600 SRM 51-40-21.  LOCATED AND DRILLED AND COUNTERSUNK HOLES FOR THE NEW CROSS SEAT TRACK  P/N A5370617920000,  PO 627372.1 IAW A300-600 SRM 51-40-10.  INSTALLED THE CROSS ADAPTER SEAT TRACK IAW A300-600 SRM 51-40-21 AND DWG A53781942, REV "D".   APPLIED CIC IAW A300-600 AMM 51-22-00-0.
